# SDR IPXA2014053083118

- Difficulty date: May 13, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 68,173 hours, 11,249 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75091
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C INSPECTION, LT WING UPPER STRINGER 9 HAS CRACK AT STA XORS 799.4 TO 826.5.     REPAIRED IAW SRM 57-00-03 REPAIR 5, FIG 202.
